# SDR CALA9801761

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT AFT SINK DRAIN FLOOR AREA CORRODED.  THE CORRODED AREA WAS CUT OUT.  A DOUBLER WAS INSTALLED IAW SRM 51-40-2, FIGURE 1, PAGE 6 AND 51-10-2.
